I dont know what it is i am afraid alot

hi everyone today i want to share with you my life changing story may of 10th my father died because of heart attact and after 10 days i was at work and start to feel like i am going to have heart attack but it was nothing it was panick attack it stays long next day was same and it beeen months i have episodes of panic attack like heart attack i am so afraid one night was horrible and i just go to emergency room and they told me its nothing its just anxiety and panic attack they did heart ecg and its nothing and then they tell me to take xanax 0.5 mg i take 1 tablet before sleeep but some time in day time i feel i am going to faint mu symptomps now days is in day time i feel like dizziness and lightheadness feel like going to faint and heart beat fast and some time in feeet tingling or little bit of needle then i go to dr and told all story and i did all general bloood routine test diabties thyroid and other also all negative and then i decide to do heart ultra sound and everything is normal . but problem is if symptomps related to do with my father death so when it will be finished???? its beeen alot of months i feel theses symptomps

1 dizzy feeling in head

2 lightheadness

3 heart race fast

these all symptomps related to anxiety disorder or panic attack i take xanax but it cant help now why ?? dr said its nothing and myy other question is is there something in my head like serious??? its not pain in head its not headaches it feeling lighthead fainting feeling but not fainted sorryy for my english and one more thing in my life i never feeel things like that but when my father died after 10 days its start happened

and one more thing i was alot attached to my father please help me what it is its anxiety?? but if i never thought anything but symptomps stays i dont know if someone can help thanks

4 Replies

  • Hello

    I am sorry to hear about your sad loss & I must say it is quite common in anxiety sufferers when loosing a loved one for this to trigger anxiety in us & it seems from what you say this is what maybe has happened to you

    I feel you are not in the UK so not been sure where you are from I am not sure what services & medical care are available to you as in the UK we have counselling to help with our anxiety as well as bereavement counselling which can really help when we have lost someone we love both these could greatly help you if they were available where you are

    Have you been back & spoken to the doctor about how you are feeling & you could ask if maybe if they think how you feel could be side effects from the medication as there is a slight possibility even though it sounds more like anxiety as these are common symptoms that we get when we are suffering

    Members will reply as they log on & give you some more advise but there is also another anxiety site on HU called Living with anxiety where you will find more people that are or have dealt with anxiety that can offer more support to :-)

    If you follow the link it will take you straight to the community & you would be most welcomed :-)


    Please no need to apologize for your English you did a great post & explained how you felt very fluently :-)

    Take Care




  • thanks for reply last week visit dr and she told me same thing anxiety and she said you have to quit xanax also because its not good she said you gonna be addictive if you didnt quit but can you tell me how can you get rid of anxiety when i play xbox i didnt feel anything i chat with my friends and when i alone of when neight start i feel these symptomps thanks if you reply

  • Hi

    I think you have answered your own question as you say when you are distracted you dont feel anxious but when you are on your own with your thoughts the anxiety starts creeping back in so it can help if we keep distracted & when the feelings & thoughts start creeping in if you tell yourself this is anxiety & wont harm you even though I know it is unpleasant then you give the anxiety less control & that eliminates the fear that creates anxiety

    It is not easy put with practice & support you can achieve this

    I would take your doctors advise & start to come of the medication if it is addictive but if you are still struggling maybe ask if there is something else you can take that is not addictive or like I said some counselling

    I see you have joined Living with anxiety , do a post on there & get lots more advise :-)

    Take Care


  • ok thanks i wil

You may also like...